| Catalog Number |
04.01.0119 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 7 months from the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the lateralized glenosphere and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 january 2024.Lot 2218468: 75 items manufactured and released on 18-oct-2022.Expiration date: 2027-09-29.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional revised implant: batch review performed on (b)(6) 2024 on reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot.2247045, lot 2247045: 60 items manufactured and released on 22-feb-2023.Expiration date: 2028-02-05.No anomalies found related to the problem.To date, 42 items of the same lot have been sold with no similar reported event during the period of review.